TitleA principled approach to fuzzy rule-based interpolation using similarity relations
Publication TypeConference Paper
Year of Publication2005
AuthorsBouchon-Meunier B, Esteva F, Godo L, Rifqi M, Sandri S
EditorSobrevilla P, Montseny E
Conference NameEUSFLAT-LFA 2005. Joint 4th EUSFLAT & 11th LFA Conference 7-9 September, 2005 - Barcelona, Spain
Pagination757 - 763
Abstract

In this work we consider a very general principle for fuzzy rule interpolation methods based on an interpretation of the generalized modus ponens rule in terms of closeness relations. Then we present two particular instances of the general principle when the closeness relations are defined from parametric families of similarity fuzzy relations on the input and output spaces. The case of multiple input variables is also considered.